# SDR UPS97822649

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 576989121
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING L/E, INBD END OF THE OTBD SLOT, UPPER SKIN DOUBLER IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 57-3-3, AND 51-1-21.
